On Solutions of a Differential Equation which are not of Integrable Square.
Mathematische Zeitschrift, Tome 127 (1972), pp. 323-332
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__127_171779,
author = {Frederick V. Atkinson and W. D. Evans},
title = {On {Solutions} of a {Differential} {Equation} which are not of {Integrable} {Square.}},
journal = {Mathematische Zeitschrift},
pages = {323--332},
year = {1972},
volume = {127},
zbl = {0226.34026},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__127_171779/}
}
Frederick V. Atkinson; W. D. Evans. On Solutions of a Differential Equation which are not of Integrable Square.. Mathematische Zeitschrift, Tome 127 (1972), pp. 323-332. http://geodesic.mathdoc.fr/item/MZ_1972__127_171779/